On a class of boundary value problems for the Sturm–Liouville operator
Differencialʹnye uravneniâ, Tome 35 (1999) no. 8, pp. 1058-1066
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_8_a7,
author = {A. S. Makin},
title = {On a class of boundary value problems for the {Sturm{\textendash}Liouville} operator},
journal = {Differencialʹnye uravneni\^a},
pages = {1058--1066},
year = {1999},
volume = {35},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_8_a7/}
}
A. S. Makin. On a class of boundary value problems for the Sturm–Liouville operator. Differencialʹnye uravneniâ, Tome 35 (1999) no. 8, pp. 1058-1066. http://geodesic.mathdoc.fr/item/DE_1999_35_8_a7/